# SDR ASAA0772425

- Difficulty date: December 6, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75026
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 927+13 TO BS 947 RBL 21 ZEE CHANNEL CORRODED.  REPAIRED WITH REPAIR PART.
